# SDR SWAA2017021411849

- Difficulty date: February 4, 2017
- Submitted: February 14, 2017
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 42,488 hours, 24,591 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDE WALL SHIELD ASSEMBLY CORRODED BETWEEN BS 767 TO BS 787, RBL 25.  R&R SHIELD ASSEMBLY IAW SRM AND DWG.
